# SDR CALA2023102003132

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N29984
- Make and model: Boeing 787-9
- Aircraft serial: 66143
- Aircraft time: 14,408 hours, 1,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Missing
- Location: Seat 51f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 51F EMERGENCY LT ASSY MISSING. INSTALLED 51F EMERGENCY LT ASSY. AND PERFORMED INSTALLATION TEST. TEST RESULTS NORMAL AS PER AMM DMC B787-A-51-06-00A-520A/720A-A R177
